Review: could Lantus cause Rash?
(By eHealthMe on Mar, 7, 2014)
Severity ratings: 2.2/4
On a scale of 1 to 4: 1=least, 2=moderate, 3=severe, 4=most severe
We study 47,590 people who take Lantus. Among them, 1,143 have Rash. See who they are, when they have Rash and more. This review is based on reports from FDA and social media, and is updated regularly.
For patients like me, how are my drugs? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. We use data reported since 1977 till to date. All studies are personalized to gender and age. Start now >>>
Lantus (latest outcomes from 47,982 users) has active ingredients of insulin glargine recombinant. It is often used in diabetes, type 1 diabetes. Commonly reported side effects of Lantus include blood glucose increased, nausea, blood glucose decreased, hypoglycemia, hypoglycaemia aggravated.
Rash (redness) (latest reports from 942,926 patients) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, depression, osteoporosis.
On Mar, 5, 2014: 47,590 people reported to have side effects when taking Lantus. Among them, 1,200 people (2.52%) have Rash.
Time on Lantus when people have Rash * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Rash when taking Lantus * :
Age of people who have Rash when taking Lantus * :
Severity of Rash when taking Lantus ** :
|least||moderate||severe||most severe |
How people recovered from Rash ** :
Top conditions involved for these people * :
- Diabetes mellitus (310 people, 25.83%)
- Hypertension (138 people, 11.50%)
- Type 2 diabetes mellitus (107 people, 8.92%)
- Diabetes mellitus non-insulin-dependent (70 people, 5.83%)
- Pain (62 people, 5.17%)
Top co-used drugs for these people * :
- Aspirin (299 people, 24.92%)
- Humalog (290 people, 24.17%)
- Novolog (239 people, 19.92%)
- Lasix (228 people, 19.00%)
- Lisinopril (153 people, 12.75%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
Comments for this study:
J. C. Fore (2 years ago):
I've been on Lantus approximately 8 years and last summer developed a rash of unknown origin. I was told it was Hives but because I'm on several different medications, had no idea what the rash was coming from. The rash got better over the winter but came back this spring. I accidentally went without Lantus for 2 days and the rash on my stomach began to clear up suddenly. I have been on prescription ointment and antihistimine since last summer but nothing seemed to be working. Only when I accidentally went without Lantus for 2 days did it begin to clear up. I went right back on the Lantus and now there is a rash on my butt. Could this be causing the allergic reaction? What do I do now for controlling my sugar?
Reply the comment
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: Lantus, Rash
You can also:
On eHealthMe, Lantus (insulin glargine recombinant) is often used for diabetes. Find out below the conditions Lantus is used for, how effective it is, and any alternative drugs that you can use to treat those same conditions.
What is Lantus used for and how effective is it:
Other drugs that are used to treat the same conditions:
Could it be a symptom from a condition:
Browse Lantus side effects from A to Z:
Browse Lantus drug interactions with drugs from A to Z:
Drugs in real world that are associated with:
Could your condition cause it?
Comments from related studies:
From this study (4 days ago):
Just recently diagnosed with mild neuropathy. Could this cause the nystagmus? Gabapentin is not helping neuropathy. But bad side effects from gabapentin, baclofen didnt help. Namenda didnt either.
From this study (5 days ago):
Had been taking Trazodone for 2 years, changed manufacturer 2 weeks ago with sudden onset of symptoms of full body itchy, raised, red rash. Ranitidine and dyphenhydramine help relieve itching for short periods of time but rash remains.
From this study (6 days ago):
minor rash on buttocks, not itching at all, could it be because of increased histamine levels? bleach on toilet seat? crystallization of drug compound?
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: Lantus, Rash
You may be interested at these reviews (what is this?):
- Skin rash in diclofenac potassium
After a car accident in 2011 I took Diclofenac for back & shoulder off and on for about a year. During that time I developed random spots usually on my arms and legs that itch severely and sometimes get infected. I still suffer from the itchy spots and I am DESPERATE for a cure for my agony. I ha ...
More reviews for: Lantus, Rash
Related drug studies for: Lantus, Rash
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.